Spherical tilings by congruent quadrangles: Forbidden cases and substructures

Yohji Akama, Nico Van Cleemput

Abstract


In this article we show the non-existence of a class of spherical tilings by congruent quadrangles. We also prove several forbidden substructures for spherical tilings by congruent quadrangles. These are results that will help to complete of the classification of spherical tilings by congruent quadrangles.


Keywords


Spherical tiling by congruent quadrangles, monohedral tiling, quadrangulation.

Full Text:

PDF ABSTRACTS (EN/SI)


ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications